RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 42, Pages 152–157 (Mi cmfd197)  

Solution extensions: optimal parameter method in optimal control problems

E. B. Kuznetsov, A. V. Trokhin

Moscow Aviation Institute, Moscow, Russia

Abstract: Using the extension of solution by the optimal parameter method, we obtain a numerical solution for a certain class of optimal control problems.

Full text: PDF file (120 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2014, 199:5, 564–570

Bibliographic databases:

UDC: 517.977.58

Citation: E. B. Kuznetsov, A. V. Trokhin, “Solution extensions: optimal parameter method in optimal control problems”, Proceedings of the International Conference on Mathematical Control Theory and Mechanics (Suzdal, July 3–7, 2009), CMFD, 42, PFUR, M., 2011, 152–157; Journal of Mathematical Sciences, 199:5 (2014), 564–570

Citation in format AMSBIB
\Bibitem{KuzTro11}
\by E.~B.~Kuznetsov, A.~V.~Trokhin
\paper Solution extensions: optimal parameter method in optimal control problems
\inbook Proceedings of the International Conference on Mathematical Control Theory and Mechanics (Suzdal, July 3--7, 2009)
\serial CMFD
\yr 2011
\vol 42
\pages 152--157
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013835}
\transl
\jour Journal of Mathematical Sciences
\yr 2014
\vol 199
\issue 5
\pages 564--570
\crossref{https://doi.org/10.1007/s10958-014-1883-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902845188}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd197
  • http://mi.mathnet.ru/eng/cmfd/v42/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:585
    Full text:271
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019